# SDR GTIA021211B

- Difficulty date: October 23, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT ACC AREA FRAME T-CAP AT AFT SHROUD OF APU HAS CORROSION AT STATION 1401, 27L-27R.  INTERCOSTAL AT FS 1380 TO 1401 LBL 13 IS FOUND TO BE OUT OF LIMITS.  FABRICATED NEW INTERCOSTAL.  FRAME AT 1394 RBL 13 IS CRACKED.  FABRICATED NEW FRAME.  REMOVED LOWER T-CAP.  LOCATED AND DRILLED NEW LOWER T-CAP. FOUND CRACK ON RT LEG OF VERTICAL BEAM.  REMOVED VERTICAL BEAM.  LOCATED AND DRILLED NEW RT VERTICAL BEAM.  INSTALLED T-CAP.  INSTALLED VERTICAL BEAM.  INSTALLED RT INTERCOSTAL.
